# SDR 9715402291

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291US
- Make and model: Boeing 727251
- Aircraft serial: 21379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
